MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION P500 SURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION P500 SURFACE; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P005787RENT01S
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The p500 surface is for household and healthcare facility use.The p500 surface is a finished size of 35.5" (90 cm) wide by 84" (213 cm) long, with a thickness of 8" (20 cm).The surface is designed for use on pan-deck frames that accommodate this surface size; it is not intended for use on spring-deck frames.The intended users of this product are healthcare employees, non-clinical caregivers, and occupants who have the physical strength and cognitive skills to operate and control the product.Follow safety protocols if an intended user does not have the physical strength or cognitive skills to operate and control the product safely.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.Upon inspection, baxter technician ran a function test on the p500 therapy surface.The baxter technician thoroughly inspected the bed and was unable to duplicate the reported issue.The bed functioned as designed.However, if the reported event of a p500 therapy surface bed exit alarm not working were to recur, it would be likely to cause or contribute to death or serious injury, therefore baxter considers this event reportable.
 
Event or Problem Description
On 05-jan-2026, an other health care professional contacted technical service to report that p500 therapy surface (product code: p005787rent01s, serial number: (b)(6), had bed exit alarm not working, patient fell getting out of bed.This occurred during patient use.It was reported that no injury occurred from the reported event.

Brand Name
P500 SURFACE
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24225710
Report Number1824206-2026-00226
Device Sequence Number15794243
Product Code FNL
UDI-Device Identifier00887761999459
UDI-Public(01)00887761999459(11)140406
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP005787RENT01S
Device Catalogue NumberP005787RENT01S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown